# SDR SWAA2021110818933

- Difficulty date: September 10, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PANEL 211CW DELAMINATECONTROL CABIN) ; / [01] APPLIED REPAIR AT ACCESS PANEL 211CW REF SRM 51-70-04-2R-13 REPAIR 13 PARAGRAPH 4.; [02] VERIFIED STEP 1
